Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking pill. Had unprotected intercourse. Started spotting. What are the chances of pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Hi! My boyfriend and i have recently been sexually active and this is the first ive been sexually active. We have been sexually active for about 2 months now. I've been on the pill for 3 years and i take it like clock works. Anyways on the 3rd of this month we had intercourse and he went inside me without a condom but did not cum inside me. in fact he didn't cum at all because i made him pull out after maybe the third stroke and told him to put on a condom. Since being on the pill i have had a regular cycle (29 days) and according to the my days app the 3rd is a high fertility day and the 4th is an ovulation day. Today (6th) we had intercourse (he wore a condom) and after i had a light pink spotting but after 3 wipes it was gone. What are the chances of me being pregnant and why was there light pink spotting after intercourse?
Posted Thu, 26 Jul 2012 in Early Pregnancy Signs and Symptoms
 
 
Answered by Dr. Chandra Shekhar Sharma 30 minutes later
Hi,

Welcome to XXXXXXX

As you are taking contraceptive pill regularly and it was not discharged inside, thus chances of pregnancy should not be present.

Light pink spotting can occur due to infection, trauma, implantation and other causes.

As chances of implantation are not present, please consult a Gynecologist for examination, diagnosis and treatment.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Follow-up: Taking pill. Had unprotected intercourse. Started spotting. What are the chances of pregnancy? 6 minutes later
On the 3rd --- it was our second time around and after the first he does wipe off afterwards. i heard that some people get pregnant from pre-cum?

I went to the gynecologist last month for a annual check up and he said that i had a minor yeast infection. after going i went to the pharmacy and bought one of those over the counter yeast infection one day treatments. could that be a cause?
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome again,

Though pregnancy is possible with pre-cum, but you are taking contraceptive pills regularly, thus you should not become pregnant due to pre-cum.

Spotting is possible due to infection.

To rule out other causes, please get once more examined by Gynecologist.

If you don't get your periods on due date, please get pregnancy test done a week after due date.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor